Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Smoothness and weak$^{\ast }$ sequential compactness
HTML articles powered by AMS MathViewer

by James Hagler and Francis Sullivan PDF
Proc. Amer. Math. Soc. 78 (1980), 497-503 Request permission

Abstract:

If a Banach space E has an equivalent smooth norm, then every bounded sequence in ${E^\ast }$ has a ${\text {weak}^\ast }$ converging subsequence. Generalizations of this result are obtained.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05
  • Retrieve articles in all journals with MSC: 46B05
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 497-503
  • MSC: Primary 46B05
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556620-4
  • MathSciNet review: 556620